# SDR DHL2002807532

- Difficulty date: March 30, 2002
- Submitted: April 21, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 0070 AFT PAX DOOR AFT UPPER CORNER CRACKED 1.5" AT STA. 1660.000, L10LCORR.; CUT OUT DAMAGED AREA IAW SRM53-2-0 FIG.18 SHEET 3 , FABRICATED FILLER 7075T6.125 IAW SRM53-2-0 FIG. 18, SHEET 3 , CLEANED , TREATED AND PRIMED IAW SRM 51-1-8B - INSTALLED FILLER AND DOUBLER & TRIPLER IAW SRM53-2-0 FIG.18 SHEET 3, SRM51-1-21 PG. 1, SRM 51-1-20D PG. 9 , SRM 51-1-15 PG.1
